# SDR 2007FA0000219

- Difficulty date: March 2, 2007
- Submitted: March 12, 2007
- Operation: General aviation
- Aircraft: N38AL
- Make and model: Cessna 182T
- Aircraft serial: 18281450
- Engine: Lyc IO540AB1A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THIS CASE, FOUND THAT THE B-NUT CONNECTING TO THE FUEL CONTROL FROM THE SPIDER WAS LOOSE.  IT WAS NOT LEAKING, BUT REQUIRED A THIRD OF A TURN TO TORQUE DOWN TO PROPER TORQUE.  NO OTHER WORK HAS BEEN DONE TO THE SPIDER OR FUEL CONTROL BECAUSE I HAVE DONE THE WORK SINCE NEW ON THIS AIRCRAFT.  TT 228.8.  REMEMBER FINDING A LOOSE FIREWALL FITTING ON THE FIRST INSPECTION.  THIS IS THE SECOND INSPECTION DONE ON THIS AIRCRAFT.  IT WAS CERTIFIED 11/11/2004.  (K)
